# SDR USAA950427

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Outbd Keel
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND 1 INCH CRACK AT SUPPORT FITTING AFT SPAR 7 INCHES OUTBOARD OF KEEL BEAM LEFT WHEEL WELL.  INSTALLED DOUBLER REPAIR PER SRM 53-03 FIG 11.  (M)
